MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2022 to treat knee pain.In (b)(6) 2025 the patient was at an acute hospital for severe headaches, neck stiffness, and peripheral vision loss that is unrelated to the area being treated by the nalu device.Prior to being discharged from the hosptial the patient was ordered to have an mri.Pre-mri check of the nalu system found impedance errors on 5 contacts and the mri was not able to be completed.Review of records found impedance issues dating back to 2023, however there is no record of any complaints around efficacy of the nalu system and the patient reports that the pain symptoms nalu was intended to treat were no longer present and thus the system was not being used.At the time of the hospital admission the patient was unable to complete the ordered mri due to the impedance issues with the nalu system.The patient was ultimately discharged home and planned to remove the nalu system.The patient ceased communication with the nalu team and the firm was not consulted for any planned explant procedures.On (b)(6) 2025 a representative of the firm reached out to the physician to determine patient status and was informed on that day that an explant had been performed.The date of explant and details around the procedure were not shared.
 
Additional Manufacturer Narrative
Although the patient did not report any issues with the nalu system, the presence of open circuit impedance errors prevented the patient from undergoing diagnostic scans during an acute hospital admission.The most likely cause of the errors is a fractured lead or a fracture within the connector between the lead and the implantable pulse generator (ipg).The explant was performed without any nalu representative present and the explanted device was not retained for return to the firm, thus no further evaluation of the device is able to be performed to confirm a fracture.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23687726
Report Number3015425075-2025-00344
Device Sequence Number17606000
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)220425(17)250425
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/25/2025
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown